# SDR CALA2023011800141

- Difficulty date: January 17, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 74,808 hours, 32,070 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: D5337068220000
- Condition: Damaged
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG DOOR ACT FITTING REPAIRED AREA. CREATE DIP FOR PLANNING PURPOSES ONLY. 32,170 TOTAL ACFT FC BUT BEFORE 32,200 TOTAL ACFT FC FOR THE NR 9294007. ECRA 5330-07042 PART 3 PERM RPR INSTRUCTIONS. WRK ACMP ON HAECO IAW ECRA 5330-07042 PART 1.3.  AT THE RPAIRED AREA OF THE RH MLG DOOR ACT FITTING,*-. AT THE REPAIRED AREA OF THE TOMC-APPROVAL FROM SC1ELBYC COMMENT RH MLG DOOR ACTUATOR FITTING, PLANNING TO CONTACT ENGINEERING AFTER 32,170 TOTAL AIRCRAFT FLIGHT CYCLES BUT BEFORE 32,200 TOTAL AIRCRAFT FLIGHT CYCLES FOR THE ECRA 5330-07042 PART 3 PERMANENT REPAIR INSTRUCTIONS. NOTE TO PLANNING: THIS ECRA IS BEING EVALUATED FOR DAMAGE TOLERANCE UNDER 14CFR 26.43D.
